Communications in Mathematical Physics

The Itô-Clifford integral. III. The Markov property of solutions to stochastic differential equations

C. Barnett, R. F. Streater, and I. F. Wilde

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 89, Number 1 (1983), 13-17.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103922587

Mathematical Reviews number (MathSciNet)
MR0707768

Zentralblatt MATH identifier
0527.60059

Subjects
Primary: 46L50
Secondary: 60H05: Stochastic integrals

Citation

Barnett, C.; Streater, R. F.; Wilde, I. F. The Itô-Clifford integral. III. The Markov property of solutions to stochastic differential equations. Comm. Math. Phys. 89 (1983), no. 1, 13--17. https://projecteuclid.org/euclid.cmp/1103922587


Export citation